# SDR 21GA10240403002

- Difficulty date: April 3, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N652GT
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 87,614 hours, 26,650 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 228 Lbl11-26
- Part time: 87,614 hours, 26,650 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SECTION 41, FLOOR BEAM AROUND F.S. 228 BETWEEN LBL 11-26 CORROSION FOUND OUT OF LIMITS.
